Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have had Semen Volume low/Consistency

Hi, I am 18 years old and I have had gastroenteritis for the past three days. The worst of it was the past two days, and I am getting over it today. But, I masturbated today and my semen volume was low, while it was thick and clumpy. My erection was not at its fullest as well. Is there something wrong with me sexually ? I am very worried and I don't know if this is due to the illness.
Asked On : Tue, 9 Mar 2010
Answers:  2 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Yes, an episode of infection can reduce cause reduction in the erectile functions of the penis.. It will certainly improve once you get over the infection.. So relax, do not worry.. Eat well and take plenty of fluids.. You can take multivitamin supplements to make you feel better....

Answered: Fri, 12 Mar 2010
  User's Response

It's almost certainly just a mild case of dehydration, brought on by your illness.  Keep your fluids up, and it will probably return to normal.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor